11 ms·
"It started about 2-3 years ago, weeks after my first COVID shots." After experiencing hearing loss and tinnitus following my last COVID booster, I have seen t
by ShadowBanThis01 4y ago
"It started about 2-3 years ago, weeks after my first COVID shots."
After experiencing hearing loss and tinnitus following my last COVID booster, I have seen two of the top specialists in the country, who were quite vehement in assuring me that this is a "true agent" and that information on it has been suppressed.
https://www.nationalgeographic.com/magazine/article/covid-vaccine-trigger-tinnitus https://www.nationalgeographic.com/magazine/article/covid-va...
https://www.abc15.com/news/local-news/investigations/can-the-covid-19-vaccine-lead-to-hearing-issues https://www.abc15.com/news/local-news/investigations/can-the...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC8443418/ https://www.ncbi.nlm.nih.gov/pmc/articles/PMC8443418/
https://www.news-medical.net/news/20220523/Pfizer-COVID-19-vaccine-associated-tinnitus-responds-to-transcranial-magnetic-stimulation.aspx https://www.news-medical.net/news/20220523/Pfizer-COVID-19-v...
https://www.nbcnews.com/health/health-news/tinnitus-rare-side-effect-covid-vaccines-rcna20613 https://www.nbcnews.com/health/health-news/tinnitus-rare-sid...
Facebook group for victims, with several thousand members: https://www.facebook.com/groups/265035901879921/ https://www.facebook.com/groups/265035901879921/